| Model Number |
1550350-33 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported the device was discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that an unspecified guide wire was unable to be loaded onto a 3.5x33mm xience sierra stent delivery system (sds) because there was a plastic piece in the tip of the catheter.The device was not used and there was no patient involvement.A same size xience sierra sds was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported tip contamination.The reported difficulty to insert appears to be related to operation context of the procedure as it is likely the reported contamination blocked the tip lumen causing the reported difficulty to insert.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.